Abdominal pain in a patient with osteosarcoma

Paul T. Jubinsky, James Pullman, Netta Blitman, Melissa Tesher

Research output: Contribution to journalArticle

Abstract

Abdominal pain often occurs in patients receiving chemotherapy. The authors describe a patient with osteosarcoma who developed severe right-sided abdominal discomfort several days after being admitted for fever, neutropenia, and mucositis. Unexpectedly, the patient's pain was not therapy-related, but rather was caused by a midline pelvic mass.

Original languageEnglish (US)
Pages (from-to)678-680
Number of pages3
JournalJournal of Pediatric Hematology/Oncology
Volume27
Issue number12
DOIs
Publication statusPublished - Dec 1 2005

    Fingerprint

Keywords

  • Bone cancer
  • Dermoid cyst
  • Osteosarcoma
  • Ovarian torsion
  • Ovary
  • Teratoma

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Hematology
  • Oncology

Cite this